Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 18 found articles
 
 
  On the invariance of the set of stable matchings with respect to substitutable preference profiles
 
 
Title: On the invariance of the set of stable matchings with respect to substitutable preference profiles
Author: Martínez, Ruth
Massó, Jordi
Neme, Alejandro
Oviedo, Jorge
Appeared in: International journal of game theory
Paging: Volume 36 (2007) nr. 3-4 pages 497-518
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands